# SDR UALA2013062104345

- Difficulty date: June 21, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,486 hours, 14,710 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 9151
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CENTER HYD STATUS MESSAGE.  C2 HYD PUMP ONLY SHOWING 2700 PSI. MIN IS 2850.   REPLACED C2 HYD PUMP, LEAK AND OPS CHECKED GOOD.
